Your browser doesn't support javascript.

Biblioteca Virtual em Saúde

Brasil

Home > Pesquisa > ()
Imprimir Exportar

Formato de exportação:

Exportar

Email
Adicionar mais destinatários
| |

Atazanavir-Associated Crystalline Nephropathy.

Santoriello, Dominick; Al-Nabulsi, Majdi; Reddy, Aravinda; Salamera, Julius; D'Agati, Vivette D; Markowitz, Glen S.
Am J Kidney Dis; 70(4): 576-580, 2017 Oct.
Artigo em Inglês | MEDLINE | ID: mdl-28579422
Crystalline nephropathy can occur following treatment with multiple therapeutic agents. We describe a human immunodeficiency virus (HIV)-infected patient treated for 2 years with combination antiretroviral therapy including atazanavir (ATV). Kidney biopsy revealed a crystalline nephropathy associated with diffuse chronic and granulomatous interstitial inflammation. Following the biopsy, treatment with ATV was discontinued and kidney function returned to pretreatment baseline levels. ATV, which has a well-established association with nephrolithiasis, is a rare but important cause of crystalline nephropathy. Recognition of this association and prompt withdrawal of the offending agent are critical to optimize outcomes.
Selo DaSilva